Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heavy yellowish discharge after unprotected intercourse. Took pill. Side effect of pill or implantation?

I had unprotected intercourse Monday morning, 7am and 9am appox, and took the next choice one step by 1pm that day. On Wednesday (yesterday) I started a heavy off and on yellowish discharge - nothing I have experienced before. The first day of my last period was December 18. I DON T want to be pregnant and wonder if this side effect is from the pill or a sign of implantation . It seems like the effects of both are very similar. Thank you
Asked On : Sun, 6 Jan 2013
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor